MathSciNet Relay Station
MathSciNet bibliographic data
MR2230644 30H05 (46E15)
Bernal-González, L. Linear structure of weighted holomorphic non-extendibility. Bull. Austral. Math. Soc. 73 (2006), no. 3, 335–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement